Vol. 307, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Exceptional groups of relative rank one and Galois involutions of Tits quadrangles

Bernhard Mühlherr and Richard M. Weiss

Vol. 307 (2020), No. 2, 391–454
Abstract

Weshow that every Moufang set associated with one of the Tits indices 2E6,129, E7,148, E8,191 or F4,121 in arbitrary characteristic can be obtained as the fixed point building of a Galois involution acting on a Tits quadrangle parametrized by a quadrangular algebra. This result is used to calculate an explicit formula for the structure map of an arbitrary Moufang set in this class.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 34.234.223.162 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
building, Moufang set, Tits polygon, exceptional group
Mathematical Subject Classification 2010
Primary: 20E42, 51E12, 51E24
Milestones
Received: 27 September 2019
Revised: 9 April 2020
Accepted: 26 April 2020
Published: 4 September 2020
Authors
Bernhard Mühlherr
Mathematisches Institut
Universität Giessen
Germany
Richard M. Weiss
Mathematics
Tufts University
Medford, MA
United States